# SDR ASOA2013013002925

- Difficulty date: January 14, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD PHOTOLUMINESCENT STRIP DAMAGED BEYOND SERVICEABLE.  R & R GLOWSTRIP IAW AMM 33-51-01-000-801 AND AMM 33-51-01-400-801.
